# SDR ASAA2015032811147

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,387 hours, 8,719 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 SHOWS "FAIL".  ACFT GROUNDED.  ACCOMPLISHED FOLLOWING: CYCLED POWER AND RADIOS RECOVERED.  ACCOMPLISHED "HF COMM SYS OPS TEST." AMM 23-11-00-710-801.  ACFT GROUND VERIFICATION SUCCESSFUL, NO HISTORY 60 DAYS.
